About two weeks ago, i noticed that a rash that i had in my groin and had already acknowledged inflamed and spread a bit. I went to a doctor and he quickly diagnosed it as folliculitis. He gave me an oral steriod, cephalexion (sp.), and Clotrimazole and betamethasone diproprionate cream. The rash has cleared up nicely and continues to improve, but about 4 or 5 days into treatment, i noticed my scrotum had turned a hot red color and i experienced a mild burning sensation when urinating. I have three questions regarding my condition.
1) I am worried that this recent chain of illness might be some kind of std. (I was sexually active before and throughout this ordeal) Is there any merit to my concern?
2) Could this be a yeast infection?
3) Could this be related to the prescribed medications intended to cure the foliculitis (folliculitis)
I don't think it's any of those. The scrotum is thin and sensitive, and tends to stay red long after any insult, however minor. I advise you to treat the scrotum gently--just mild soaps and lotions, nothing medicated. Redness hands around for some time. If it persists or worsens, you should see a dermatologist. Therapy your doctor gave you--an antibiotic, a steroid, an antifungal, all together--suggest a degree of uncertainty as to what you actually had.....
I am so sick of Doctors not knowing what they are doing and patients having to pay for it.
I had the exact same thing happen to me, but maybe worse.
I was on Keflex pills and Clotrimazole/Betamethasone cream.
I was supposed to be on this for two weeks.
Near the end of the two weeks, my testicles shriveled up, turned deep red and became rough in texture. You can only imagine how I reacted upon seeing this.
I ran to the emergency room at 3am because of this.
The doctors in the Emergency room said that my testicles would revert back to their prior state.
My doctor also said the same thing.
This is the sixth week, and althoughth things look much better than on that day, my testicles are still not the same. Some days they look worse than others.
My doctor looks at me now and thinks they look fine. I'm sorry, but that's not good enough. He didn't do his job. I should have been warned about this.
I keep reading contradicting information. Some websites say this condition goes away others say things don't go back to what they were. I don't know what to think. I just want them to go back to what they were.
I have had nothing but bad experience with doctors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.